A 55-year-old female asked:
Disclaimer

Can you get headaches from not taking enough levothyroxine ?

1 doctor answer
Dr. Quang Nguyen
Specializes in Endocrinology
Possible: Hypothyroidism can cause headaches. The only way to know is to get a blood draw to find out if you are truly hypothyroid. If thyroid level is normal, then the thyroid is not causing the headaches.
Answered on Mar 31, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 55-year-old female asked:
Dr. Amy Levine
22 years experience in Radiology
Depends: 1st, what is overmedicating? Accidentally taking an extra dose on rare occasion should have no effect as it has long half life. Chronic od can lead ... Read More
1
1 thank
A 28-year-old female asked:
Dr. David Geffner
53 years experience in Endocrinology
Why taking it?: After 6 weeks your doctor can get a blood test to see if you are taking too much.
1
1 thank
A 34-year-old male asked:
Dr. Jeffrey Gordon
Specializes in Endocrinology
Menopause: Thyroid hormone returned the hot flashes.
A 50-year-old member asked:
Dr. Cayce Jehaimi
20 years experience in Pediatric Endocrinology
Check your levels !: It may be too much of a dose. I will verify the accuracy of diagnosis with an endocrinologist and consider adjusting (lowering) dose if indeed what yo ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month